# SDR CA141014015

- Difficulty date: October 13, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Aerosp ATR 42-300
- Aircraft time: 36,750 hours
- Engine: Pwa PW121
- Propeller: Hamstd 14SF5
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil System
- Condition: Leaking
- Location: Compressor
- Part time: 31,574 hours
- Stage of operation: AP
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: A

## Discrepancy

(CAN) CREWS EXPERIENCED FUMES IN THE CABIN, AN INTERNAL OIL LEAK WAS FOUND BETWEEN INLET CASING AND 1ST STAGE COMPRESSOR OF RT ENGINE. ENGINE SLATED FOR REMOVAL.
